Mathematics

College of Sciences

Works Published in 1979

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1979 journal article

On the Randomness of Eigenvectors Generated from Networks with Random Topologies

SIAM Journal on Applied Mathematics, 37(2), 235–245.

Sources: Crossref, ORCID
Added: October 29, 2020

1979 journal article

On a singularly perturbed autonomous linear control problem

IEEE Transactions on Automatic Control, 24(1), 115–117.

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Singular Perturbation of Autonomous Linear Systems

SIAM Journal on Mathematical Analysis, 10(3), 542–551.

By: S. Campbell & N. Rose

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Limit behavior of solutions of singular difference equations

Linear Algebra and Its Applications, 23, 167–178.

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Solution of H-Equations by Iteration

SIAM Journal on Mathematical Analysis, 10(4), 844–849.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1979 journal article

Operator-valued Chandrasekhar H-functions

Journal of Mathematical Analysis and Applications, 70, 579–588.

By: C. Kelley

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1979 journal article

A variational equivalent to diagonal scaling

Journal of Mathematical Analysis and Applications, 72(1), 291–304.

By: M. Berger & C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1979 journal article

Nonregular Singular Dynamic Leontief Systems

Econometrica, 47(6), 1565.

Sources: ORCID, Crossref
Added: August 18, 2019